# SDR RAIA00710037

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 22,231 hours, 19,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5558 - STL - EMERGENCY EXIT LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RECONNECTED LOOSE CONNECTOR ABOVE SERVICE DOOR FOR EXIT MARKER, OPS CHECK GOOD.
